# SDR 06FDEA03249

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- Aircraft time: 40,921 hours, 27,663 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER A/C BEGAN DRIFTING RIGHT OF CENTERLINE AND CONTINUED TO DRIFT RIGHT W/FULL LEFT RUDDER.  TAKEOFF WAS REJECTED.  RIGGED NOSE STEERING CABLES PER MM 32-51-000-5.  TAXIED ACFT, TILLER AND RUDDER PEDAL STEERING RESPONDED NORMALLY.  ACFT OK TO CONTINUE.
